# SDR AALA20160626013

- Difficulty date: June 26, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 52,640 hours, 18,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21606
- Condition: Discharged
- Location: Cabin
- Part time: 13,538 hours, 3,584 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY LIGHT FROM ROW 26 THROUGH BACK OF ACFT ARE DIM.  R & R THE BATTERY PACK AT LOCATION M10801 IAW AMM 33-51-07.  OPS CHECK GOOD.
